Matematychni Studii
Vol. 42, No.1, 2014


Cycles of admissible quiver (in Ukrainian)
Zelensky A. V.
Generalization of Cassini formulas for balancing and Lucas-balancing numbers
Ray P. K., Parida K.
Finite nearrings with identity on Miller-Moreno groups
Raievska I. Yu., Raievska M. Yu.
Some extremal problems in the Orlicz spaces (in Ukrainian)
Shidlich A. L., Chaichenko S. O.
First-order partial differential equations with variable coefficients in the class of separately differentiable functions (in Ukrainian)
Myronyk V. I., Mykhaylyuk V. V.
Periodicity of Dirichlet series
Girya N. P.
On the existence of meromorphically starlike and meromorphically convex solutions of Shah’s differential equation
Dosyn K. I., Sheremeta M. M.
Third Hankel determinant for the inverse of a function whose derivative has a positive real part
Krishna D. Vamshee, Venkateswarlu B., RamReddy T.
On the solutions of a convolution equation in a semi-strip
Dilnyi V.
Asymptotic properties of meromorphic solutions of differential equations in a neighborhood of a logarithmic singularity
Kolyasa L. I., Mokhon'ko A. Z., Mokhon'ko V. D.
On the two-step secant type method for solving nonlinear equations (in Ukrainian)
Shakhno S. M., Yarmola H. P.


Questions related to the $K$-theoretical aspect of Bezout rings with various stable range conditions
Zabavsky B. V.
Wide operators on Kothe function spaces
Popov M. M., Vatsek D. O.

Matematychni Studii